Publications

Preprint

preprint

Preprint

Preprint

Preprint

Nonlinearity (accepted)

Preprint

Proc.AMS (accepted)

International Mathematics Research Notices

Vietnam Journal of Mathematics (Special Issue on the occasion of J. Jost’s birthday), accepted

Preprint

J. Math. Pures Appl. (9) 136 (2020)

Aequationes mathematicae, 94(2), 323–343

Taiwanese Journal of Mathematics - Volume 23, Number 6 (2019), 1365-1388.

Adv. Math. 338 (2018), pp. 782-846

DeGruyter

Nonlinear Analysis 165 (2017), pp. 182-197

APDE, Vol. 13 (2020), No. 5, 1301–1331

J. Funct. Anal. 275 (2018), no. 1, 1–44.

Invent. Math. 213 (2018), no. 1, 1–82

Nonlinear Analysis, 193, April 2020

Commun. Contemp. Math., 20 (01), 2018

EMS Surv. Math. Sci. 4 (2017), no. 1, 21–42.

manuscripta math 153 (2017), no. 3-4, 389–402

Math. Ann. 366(1), 695–720, (2016)

Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 26 (2015), no. 4, 433–443

Comm.PDE 41 (2016), no. 10, 1593–1618

Rev. Mat. Ibero 33 (2017), no. 1, 291-304

Differential and Integral Equations, Vol 28 (3 /4), pp. 383-408 (2015)

Comm.PDE 40(3), 506-539 (2015)

Differential Geometry and its Applications (2015), 22–32.

Indiana Univ. Math. J. 65(1) (2016), 171-197

Geom. Funct. Anal. 24 (2014), pp.245-268

Annales Academiae Scientiarum Fennicae, 39 (2014), pp. 1-12

Comm. Pure and Applied Analysis. 14 (2015), no. 1, 167–184

Proc. Amer. Math. Soc. 143 (2015), no. 3, pp. 1189-1197

Preprint, unpublished, arXiv:1305.7372

Advances in Calculus of Variations, Vol. 7, pp. 1-26

Calc. Var. P.D.E. 54(4),3531-3570, (2015)

Trans. Amer. Math. Soc. 368 (2016), 6391-6438

Journal of Differential Equations 252 (2012) 1862–1911

Ann.Institute H.Poincare ( C ), 27 (2010), pp. 503-515

Analysis, 29 (2009), pp. 199-220